# SDR DL76S100846

- Difficulty date: March 24, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 68,807 hours, 30,978 cycles
- Engine: Ge CF680A2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND AT THE LOWER BOLT HOLE DURING THE ULTRASONIC INSP OF THE FAILSAFE FITTING IN THE RT MLG WHEEL WELL IAW SI 01-086393-12AD.  REPAIRED IAW ERA481062-14AD REV 1.
